# SDR SWAA095451

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 22,503 hours, 12,945 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573735
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND RT WING NR 7 GROUND SPOILER PUNCTURED.  REPAIRED SPOILER PER AAR EA.
